# SDR UHLA2010053100062

- Difficulty date: May 31, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 3,401 hours, 2,839 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE OUT OF DCA WHILE RETRACTING THE FLAPS FROM 2 TO 1, RECEIVED SLAT FAIL MESSAGE.  SLATS INDICATED AMBER 3 AND FLAPS WERE INDICATED GREEN DASHES.  COMPLIED WITH QRH, DIVERTED TO IAD.  NO EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  MAINTENANCE CLEARED THE SF-ACE INHIBITS AND PERFORMED OPS CHECKS OF THE SLAT/FLAP SYSTEM IAW EMB 175 FIM 27-81-00-810-807.  MAINTENANCE LATER REMOVED AND REPLACED BOTH RT OUTBOARD SLAT SKEW SENSORS AND THEN COMPLIED WITH SI 278065 TO REPLACE THE RT SLAT 3/4 HARNESS.
